Alert archive / North Dakota / Frost Advisories in 2016
Frost Advisory 5, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 12, 2016, 12:01 PM MDT for 7 counties in North Dakota. It took effect at Sep 12, 2016, 11:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2016, 12:01 PM MDT (18:01 UTC)
- In effect from
- Sep 12, 2016, 11:00 PM MDT
- Expired
- Sep 13, 2016, 8:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Billings County, ND, Burke County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, Mountrail County, ND, Stark County, ND
The radar
The Minot AFB radar (KMBX), 182 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008 WWUS73 KBIS 121801 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 101 PM CDT MON SEP 12 2016 NDZ001-009-130215- /O.NEW.KBIS.FZ.W.0003.160913T0500Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 101 PM CDT MON SEP 12 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. * TIMING...LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-010-017-018-031>033-130215- /O.NEW.KBIS.FR.Y.0005.160913T0500Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 101 PM CDT MON SEP 12 2016 /1201 PM MDT MON SEP 12 2016/ ...FROST ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY. * TIMING...LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HEINERT/SIMOSKO
6 follow-up statements
911 WWUS73 KBIS 121949 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 249 PM CDT MON SEP 12 2016 NDZ001-009-130400- /O.CON.KBIS.FZ.W.0003.160913T0500Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 249 PM CDT MON SEP 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-010-017-018-031>033-130400- /O.CON.KBIS.FR.Y.0005.160913T0500Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 249 PM CDT MON SEP 12 2016 /149 PM MDT MON SEP 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NH/KS
716 WWUS73 KBIS 130003 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 703 PM CDT MON SEP 12 2016 NDZ001-009-130815- /O.CON.KBIS.FZ.W.0003.160913T0500Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 703 PM CDT MON SEP 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-010-017-018-031>033-130815- /O.CON.KBIS.FR.Y.0005.160913T0500Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 703 PM CDT MON SEP 12 2016 /603 PM MDT MON SEP 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WAA
482 WWUS73 KBIS 130540 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1240 AM CDT TUE SEP 13 2016 NDZ001-009-131345- /O.CON.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 1240 AM CDT TUE SEP 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-010-017-018-031>033-131345- /O.CON.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 1240 AM CDT TUE SEP 13 2016 /1140 PM MDT MON SEP 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
049 WWUS73 KBIS 130903 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 403 AM CDT TUE SEP 13 2016 NDZ001-009-131400- /O.CON.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 403 AM CDT TUE SEP 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-010-017-018-031>033-131400- /O.CON.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 403 AM CDT TUE SEP 13 2016 /303 AM MDT TUE SEP 13 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
700 WWUS73 KBIS 131137 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 637 AM CDT TUE SEP 13 2016 NDZ001-009-131400- /O.CON.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 637 AM CDT TUE SEP 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-010-017-018-031>033-131400- /O.CON.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 637 AM CDT TUE SEP 13 2016 /537 AM MDT TUE SEP 13 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY. * OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
597 WWUS73 KBIS 131404 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 904 AM CDT TUE SEP 13 2016 NDZ001-009-131515- /O.EXP.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 904 AM CDT TUE SEP 13 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES WILL WARM INTO THE 40S BY LATE MORNING...THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ NDZ002-010-017-018-031>033-131515- /O.EXP.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/ BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE... COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL... WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON 904 AM CDT TUE SEP 13 2016 /804 AM MDT TUE SEP 13 2016/ ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL WARM INTO THE 40S BY LATE MORNING...THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HEINERT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 12, 8:27 AM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 12, 8:27 AM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 927 AM CDT Mon Sep 12 2016 .UPDATE... Issued at 927 AM CDT Mon Sep 12 2016 Forcing for showers continues to dissipate and will continue to do so through the morning. Another band of light precip is depicted to develop this afternoon far southwest into the south central underneath the right entrance region of a 110KT jet streak. Modified pops based on latest radar imagery and near term high res guidance. Mostly cloudy through the day as any clearing will likely fill up with diurnally driven CU. Main focus in the short term period will be tonight with frost/freeze headlines likely needed over northwestern ND and immediate areas. This decision will be made by the mid afternoon forecast update. UPDATE Issued at 637 AM CDT Mon Sep 12 2016 Isolated to scattered showers continue from west central into north central ND associated with a jet streak. Previous forecast had a good handle on weather/pops so only minor adjustments. Mainly just to populate latest sensible weather elements and interpolate to mid morning temperatures. && .SHORT TERM...(Today and tonight) Issued at 245 AM CDT Mon Sep 12 2016 The main focus for the short term is rain chances this morning and potential freezing temperatures and frost tonight. Cold air advection will persist through the day today with northerly winds. This will keep temperatures in the 50s and 60s. We will remain under the influence of stout jet streak and upper level divergence. This should provide enough lift to maintain light rain showers across portions of northern North Dakota through morning hours. As high pressure builds in this evening the chances for precipitation will drop and shift further south. The latest short-term model guidance suggests temperatures in the low to mid 30s will be common across portions of western and northern North Dakota as the center of high pressure moves into these areas by the early morning hours. This could bring these locations their first frost and freeze. Frost/Freeze headlines may be needed for tonight/early tomorrow morning. .LONG TERM...(Tuesday through Sunday) Issued at 245 AM CDT Mon Sep 12 2016 Another very cool day is expected Tuesday. There is the potential for frost/freeze conditions once again, this time mainly across northern and eastern North Dakota. Tuesday night into Wednesday warm air advection kicks in as a West Coast trough begins to push eastward. This trough is forecast to eject across the Northern Plains by the end of the week. This will bring a chance for thunderstorms across North Dakota Wednesday night through Friday and warmer temperatures in the 70s. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 637 AM CDT Mon Sep 12 2016 Low VFR to MVFR ceilings are possible across northern ND today behind an exiting cold front. Introduced a period of mvfr ceilings at KISN and KMOT today 16-20 UTC. Kept VFR ceilings for now along southern TAF sites. Northwest flow will persist through the forecast period. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...AJ LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Sep 12, 8:08 AM MDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 908 AM CDT MON SEP 12 2016 NDZ001-002-009-010-017-018-031>033-040-041-043-044-131415- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 908 AM CDT MON SEP 12 2016 /808 AM MDT MON SEP 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES ARE POSSIBLE ACROSS WESTERN NORTH DAKOTA LATE TONIGHT INTO EARLY TUESDAY MORNING. THE BEST CHANCE FOR SUB-FREEZING TEMPERATURES WILL BE ACROSS THE NORTHWEST PART OF NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-131415- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 908 AM CDT MON SEP 12 2016 /808 AM MDT MON SEP 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 12:01 PM MDT | Freeze Warning | BIS | Divide, Williams | 20 hr |
Nearby
Frost Advisories in North Dakota, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.